# SDR SWAA2022082330270

- Difficulty date: July 17, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 39,351 hours, 23,848 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231UF
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231UF FWD RIGHT CORNER CRACKED / [01] CLEANED FLOOR PANEL 231UF REMOVE DAMAGE PLIES AND PREPARE AREA FOR REPAIR ON TOP SURFACE R/H FWD. CORNER AS PER B737 SRM 53-00-50-2R-9;[02] VERIFIED STEP 1. OK TO INSTALL REPAIR.;[03] REPAIRED DAMAGE FWD. RIGHT CORNER OF MAIN CABIN FLOOR PANEL 231UF AS PER B737 SRM 53-00-50-2R-9. MATERIALS USED PO#1690463 AND PO#1740319;[04] PERFORMED TAP TEST ON REPAIRED AREA; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION (5);[05] VERIFIED STEP 4
